# SDR AWXA200400709

- Difficulty date: June 30, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- Aircraft time: 47,562 hours, 21,453 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830A000001
- Part serial: 00972
- Condition: Binding
- Location: Zone 512
- Part time: 47,565 hours, 21,446 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT, EN ROUTE RECEIVED A SLAT FLAP DISAGREE LIGHT WITH SLATS LOCKED OUT BETWEEN POSITIONS ZERO AND ONE, AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND A LEADING EDGE STRUCTURE ATTACHMENT SCREW LOOSE AND PROTRUDING FROM SKIN AT NR 2 SLAT AREA AFFECTING EXTENSION OF SLAT.  AS A RESULT, THIS ALSO CAUSED NR 2 SLAT (B) ROTARY ACTUATOR BYPASS PIN TO EXTEND. REPLACED ATTACHMENT SCREW, AND AS A PRECAUTION REPLACED NR 2 SLAT (B) ROTARY ACTUATOR, OPERATIONAL CHECK OF SLAT / FLAP SYSTEM WAS GOOD.
